# SDR 99ZZZX3027

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, CORROSION AND DEBOND OF SKIN AND SPAR BENEATH GRIP FINGER DOUBLER ON LOWER SURFACE.  DAMAGE BEYOND MANUFACTURER'S LIMITS, BLADE SCRAPPED.
